# SDR RAIA970304

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 5,279 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7466 - RIGHT ENGINE BETA LIGHT CAME ON TAKEOFF.  MAINTENANCE REPLACED RIGHT BETA SWITCH.  (M)
